# SDR UIEA2022011900058

- Difficulty date: January 19, 2022
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N662GT
- Make and model: Boeing 767-31A
- Aircraft serial: 27619
- Aircraft time: 80,680 hours, 16,077 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENG . # 1 FAN  BLADE  MARKED # 13 HAS  A NICK  AT  LOWER AREA .(  BLENDED  OUT  #1   ENG  FAN  BLADES  WITH  NICK   FOUND WITHIN  LIMITS  AND  NOT  OTHER  DEFECTS  NOTED   AT  THIS  TIME    PER  B767-300       AMM    72-31-02-308-003-N00   /   PERFORMED  NDT  SPOT  FPI   AND  EDDY  CURRENT  INSPECTION NO  NICK  ON  CRACK  IND.  NOTED    AT   THIS  TIME REF  AMM  70-11-06   AND  AMM  72-31-02-404  )
